# SDR UIEA2020080401697

- Difficulty date: August 2, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 86,793 hours, 20,697 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND NICKS ON NR 2 ENG FAN BLADES, 5 BLADES WITH NICKS.  PERFORMED FAN ROTOR BLADE INSPECTION IAW AMM 72-31-02.  REPAIRED THE ROTOR FAN BLADES IAW AMM 72-31-02.
